Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extreme eigenvalues of $ N$-dimensional convolution operators


Author: Harold Widom
Journal: Trans. Amer. Math. Soc. 106 (1963), 391-414
MSC: Primary 44.25
DOI: https://doi.org/10.1090/S0002-9947-1963-0145294-7
MathSciNet review: 0145294
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.25

Retrieve articles in all journals with MSC: 44.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0145294-7
Article copyright: © Copyright 1963 American Mathematical Society